# SDR FDEA201311222854

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,853 hours, 21,986 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 1036423
- Part serial: 1081297
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT OVER PRESS RELIEF VLV DID NOT OPEN  UNTIL THE CABIN WAS AT 9.4 PSI.  757 FTAM SAYS VLV SHOULD OPEN BETWEEN 8.85 - 9.25.  R & R UPPER PN 103642-3, SN 108-1297 & LOWER PN 103642-3 & SN 108-1263.  POSITIVE PRESS RELIEF VLVS IAW B757 AMM 21-32-01-2.  PERFORMED  STATIC SYS LEAK CHECK IAW B757 AMM 21-32-01-2, CHECKED GOOD.
